# SDR WX0500028

- Difficulty date: March 8, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED LEFT SIDE EXTERIOR EMERGENCY OVERWING LIGHT INOPERATIVE.  MAINTENANCE RELAMPED EMERGENCY LIGHT.  SYSTEM OPERATIONALLY CHECKS GOOD IAW MM 33-53-00.  AIRCRAFT RETURNED TO SERVICE.
